메뉴 건너뛰기




Volumn 33, Issue 10, 2000, Pages 2045-2057

Truncations of random unitary matrices

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0034677612     PISSN: 03054470     EISSN: None     Source Type: Journal    
DOI: 10.1088/0305-4470/33/10/307     Document Type: Article
Times cited : (230)

References (33)
  • 16
    • 0039402613 scopus 로고    scopus 로고
    • LANL Preprint nlin.CD/0001013
    • Weber J, Haake F and Šeba P 2000 LANL Preprint nlin.CD/0001013
    • (2000)
    • Weber, J.1    Haake, F.2    Šeba, P.3
  • 33
    • 0041181823 scopus 로고    scopus 로고
    • LANL preprint chao-dyn/9906008
    • Kottos T and Smilansky U 1999 LANL preprint chao-dyn/9906008
    • (1999)
    • Kottos, T.1    Smilansky, U.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.